# SDR AWXA200700087

- Difficulty date: December 15, 2006
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 52,726 hours, 35,641 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 50079454
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - L-1 DOOR CRACKED AT THE  NR 5, NR 6 AND NR 7 STOP PIN CUT OUT FROM TOP, CRACK DIMENSIONS ARE: 0.32 INCH, 0.36 INCH AND 0.47 INCH.  REPAIRED L-1 DOOR AT THE NR 5, NR 6 AND NR 7 STOP PIN CUT OUT  FROM TOP IAW AWA ER 03-5200-07011-HF1.
